Discussions By Condition: Thyroid conditions

Hiccups? Thyroid?

Posted In: Thyroid conditions 0 Replies
  • Posted By: Anonymous
  • January 16, 2011
  • 04:32 PM

My husband has a goiter and is on levothyroxine. They started him out on 50 mcg then 100 then 112 and now it is at 125mcgs. The problem that I am seeing is that he has developed hicupps,bad heartburn,painful indigestion and irriatablity. Can anyone tell me if this is a symptom of too high of a dose of thyroid medication?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?